# SDR HEEA116166

- Difficulty date: July 1, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N412SM
- Make and model: Bell 412
- Aircraft serial: 33197
- Aircraft time: 4,350 hours
- Engine: Pwa PT6*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bearing
- Condition: Failed
- Location: Cooler  Blower
- Component: Blower
- Component part number: 212062514101
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT THE AIRCRAFT EXPERIENCED A RHYTHMIC BUT INTERMITTENT VIBRATION.  MAINTENANCE FOUND ONE OIL COOLER BLOWER TO HAVE BAD BEARINGS AND CHIPPED BLADES.  REPLACED OIL COOLER BLOWER.
